# SDR QXEA2009081000605

- Difficulty date: August 6, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 20,622 hours, 15,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 8 YR TASK - ON THE OUTBOARD SEAT TRACK AT FS 429 THERE ARE SMALL SCRATCHES ON THE TRACK.  BLENDED AREA OF DAMAGE AND FOUND TRACK TO BE WITHIN LIMITS IAW REO 670-53-00-013 WITH .031 INCH OF MATERIAL REMOVED FROM TOP LUGS OF TRACK AND .007 INCH REMOVED FROM INSIDE TRACK.  FPI BLENDED AREA FOR CRACKS IAW REO 670-53-00-013 AND HORIZON AIR NDTM SEC 8.2.  NO CRACKS NOTED.  COMPLETED REPAIR OF SEAT TRACK IAW REO 670-53-00-013 NOTES 2-9.
